I hope you all had a blessed new year and that 2007 will be a year of good health and fortune.
Well, I made it to my parents for holiday. Surprisingly enough, while I was there, my stomach pain lessened. I started using pro-biotics, but it give me terrible gas which then results in severe cramping.
I made an appointment with my Gastro doc and will be seeing him in 2 weeks. I am getting this constant dull aching in my lower abdomen. It's more prominent on the lower right side, but sometimes on the left too. I had a colonoscopy in Jan 2006 and my Gastro doc diagnosed me with IBS. I also did loads of bloodwork, and my liver tests were a bit abnormal. My doc said it could have been all the medication I took and all the anti-biotics. (I was initially diagnosed with prostatitis, but my Gastro doc does not think so.) Well, last year I was on almost 6 rounds of antibiotics. Two of whom I was allergic to and a pennicillin which gave me terrible stomach pain.
I've recently noted that I get a lot of pain in the ascending part of my colon and it's sensitive to touch too. It will even pain under my rib cage going to my shoulder. So I will be asking my Gastro doc if this is IBS or something else. Could it be a possibility that this is indeed IBS?.. Is constant lower abdominal pain (dull ache) normal with IBS? My gastro doc refuses to do another colonoscopy or any other tests and I will be asking him what to do next. If I cannot get anything out of him, I guess I will have to go to another doc. At this stage I'm using sleeping pills and sedatives just to get to sleep at night and ease the tension. But I have a tendency to abuse them and don't want to go that route again. I've also started Lexapro (Cipralex in our country) to see if it will not help with the pain. My doc said if the lexapro does not do the trick, we must try amytripelene (sp?).
Well, good wishes for your 2007 and I will keep you guys posted on what my doc said.
Post Edited (ejcmet) : 1/2/2007 2:19:49 AM (GMT-7)